MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O); CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O); CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515629
Medical Device Problem Codes Leak/Splash (1354); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: this is a complaint about the injector and spike port came off during outpatient use.This incident involves a white injector and spike port detachment.Leakage of anticancer medication occurred, but the drug name is unknown.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: two samples were provided to our quality team for investigation.Through visual inspection, no damage or defects can be observed on any of the components that may have lead to the reported disconnection.Functional testing verified the injector was able to securely attach to the spike port adapter without any issues.Dimensional testing confirmed that the all-critical dimensions met all required specifications.A device history review was performed for lot 2506603; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this concern.Product undergoes a series of visual and functional evaluations throughout the manufacturing process.Records were reviewed for the reported lot and no issues related to this failure were identified.Based on the available information, we were unable to identify a root cause linked to our device or the manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD PHASEAL¿ OPTIMA CONNECTING SET (C83-O)
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23884024
Report Number3003152976-2025-00689
Device Sequence Number4706522
Product Code ONB
UDI-Device Identifier00382905156298
UDI-Public(01)00382905156298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515629
Device Lot Number2506603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown